Forum

Rebif

ive been on rebif for 4 years now and for about a year now ive been getting very sore injection sites , lumpy and red with bruises anybody else have these problems ?? feel like throwing it out the window , dread injection nights

Fiona x

Also 4 years in on Rebif and I get the odd red patches which Is normal, but no lumpy or sore areas. I should speak to your ms nurse or Rebif support line. R

already have spoke to doctor , she said oh its normal it will go away , ive been putting aloe vera on and it helps a little .

“Lumpy, bruised, and sore” this doesn’t sound right to me. You could email a picture of the site reaction to ms nurse or Rebif support line as they would know more than your GP. R

Hi I have only been on rebif four months. I usually get the red patches but every now and then I get a sore lump followed by a bruise. My right leg seems to be worse for some odd reason. Maybe I’m doing it wrong but yes I do seem to have a similar problem but not every time …so far! Mish x

It doesn’t sound right to me either. Definitely let someone who knows about Rebif actually see them. Karen x